I am new at this blogging thing, but desperately need HELP! I stopped taking Chantix approx. 3 weks ago after taking for 6 Months. I was able to stop smoking but only after about 4 months and my Dr. wanted me to have a cushion of a few extra months. I gained a great deal of weight(35lbs) while taking Chantix although my appetite for food completely vanished long before my appetite for nicotine! I comple:confused:tely stopped taking Chantix about 3 Weeks ago and have had UNstoppable diarrhea since that time! My Dr. has prescribed and I have taken Immodium, Bentyl, Lomotil and Questran duting that time and at present have even resorted to old fashioned Pepto Bismol, and so far have had no success. As an interesting side, I have not lost one ounce of weight either. I am not sure where this is heading, but am afraid it will be 6ft under if I don't find some help somewhere!!!!! Has anyone else had any simmular problems when stopping Chantix?